# SDR ARWA980901

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Cable
- Part number: 909036019
- Condition: Broken
- Location: Horiz Stab Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL LONGITUDINAL TRIM WILL NOT TRIM NOSE UP, SUITCASE HANDLE ARE SPLIT LEFT HANDLE FULL AFT.  RIGHT HANDLE IN NEUTRAL POSITION.  FOUND LONGITUDINAL TRIM CABLE 113A BROKEN.  REMOVED AND REPLACED CABLE IAW DC-8 91-10-0 AND 91-10-2.  INSTALLED CABLE PER MM 27-40-0, ADJUSTMENT, TENSION AND OPS.  CHECK OK IAW 27-40-0.  ASSY CABLE PER 20-11-0.
